# SDR MALA010571

- Difficulty date: July 7, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

DURING START THE RT ENGINE WOULD NOT COME OUT OF GROUND IDLE WHEN THE POWER LEVERS WERE ADVANCED TO MIN/MAX RANGE THE ENGINE (PROP) DID NOT RESPOND.  AFTER ABOUT 5 SECONDS WITH THE CL IN THE MIN/MAX RANGE CREW SAW SMOKE COMING OUT OF NACELLE AND SMELLED SMOKE IN COCKPIT. CREW SHUTDOWN ENGINE.  MAINTENANCE INSPECTED RT ENGINE FOUND NO OIL LEAK OR DAMAGE, OIL LEVEL WITHIN LIMIT.  RAN AC AND PERFORMED ALL ENGINE RUNS IAW GEMM 72, ALL CHECK GOOD.  NO SMOKE NOTICED WHEN START RT ENGINE.
